Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 965105, 23 pages
http://dx.doi.org/10.1155/2014/965105
Research Article

Number of Spanning Trees of Different Products of Complete and Complete Bipartite Graphs

1Department of Mathematics, Faculty of Science, Menoufia University, Shebin Elkom 32511, Egypt
2Department of Mathematics, Faculty of Science, Taibah University, Al Madinah 41411, Saudi Arabia

Received 28 December 2013; Revised 31 May 2014; Accepted 31 May 2014; Published 2 July 2014

Academic Editor: Efstratios Tzirtzilakis

Copyright © 2014 S. N. Daoud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. J. Colbourn, The Combinatoric of Network Reliability, Oxford University Press, New York, NY, USA, 1987. View at MathSciNet
  2. W. Myrvold, K. H. Cheung, L. B. Page, and J. E. Perry, “Uniformly most reliable networks do not always exist,” Networks, vol. 21, no. 4, pp. 417–419, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Petingi, F. Boesch, and C. Suffel, “On the characterization of graphs with maximum number of spanning trees,” Discrete Mathematics, vol. 179, no. 1–3, pp. 155–166, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. G. Valiant, “The complexity of enumeration and reliability problems,” SIAM Journal on Computing, vol. 8, no. 3, pp. 410–421, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. J. N. Brown, R. B. Mallion, P. Pollak, and A. Roth, “Some methods for counting the spanning trees in labelled molecular graphs, examined in relation to certain fullerenes,” Discrete Applied Mathematics, vol. 67, no. 1–3, pp. 51–66, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Mihail and P. Winkler, “On the number of Eulerian orientations of a graph,” Algorithmica, vol. 16, no. 4-5, pp. 402–414, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. G. Kirchhoff, “Über die auflösung der gleichungen, auf welche man be ider Untersuchung der linearen verteilung galvanischer störme gefuhrt wird,” Annalen der Physik und Chemie, vol. 72, pp. 497–508, 1847. View at Google Scholar
  8. A. Cayley, “A theorm on trees,” Quarterly Journal of Mathematics, vol. 23, pp. 276–378, 1889. View at Google Scholar
  9. H. Prüfer, “Neuer beweis satzes über permutationen,” Archiv für Mathematik und Physik, vol. 27, pp. 142–144, 1918. View at Google Scholar
  10. T. L. Austin, “The enumeration of point labelled chromatic graphs and trees,” Canadian Journal of Mathematics, vol. 12, pp. 535–545, 1960. View at Google Scholar · View at MathSciNet
  11. O. Eğecioğlu and J. B. Remmel, “Bijections for Cayley trees, spanning trees, and their q-analogues,” Journal of Combinatorial Theory A, vol. 42, no. 1, pp. 15–30, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. Eğecioğlu and J. B. Remmel, “A bijection for spanning trees of complete multipartite graphs,” Congressus Numerantium, vol. 100, pp. 225–243, 1994. View at Google Scholar
  13. R. P. Lewis, “The number of spanning trees of a complete multipartite graph,” Discrete Mathematics, vol. 197-198, pp. 537–541, 1999. View at Google Scholar · View at MathSciNet
  14. D. Cvetkovič, M. Doob, and H. Sach, “Spectra of graphs,” in Mathematics, vol. 87, Academic Press, New York, NY, USA, 1980. View at Google Scholar
  15. T. Atajan, X. Yong, and H. Inaba, “Further analysis of the number of spanning trees in circulant graphs,” Discrete Mathematics, vol. 306, no. 22, pp. 2817–2827, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. Chen, Q. Lin, and F. Zhang, “The number of spanning trees in odd valent circulant graphs,” Discrete Mathematics, vol. 282, no. 1–3, pp. 69–79, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X.-R. Yong and T. Acenjian, “The numbers of spanning trees of the cubic cycle CN3 and the quadruple cycle CN4,” Discrete Mathematics, vol. 169, no. 1–3, pp. 293–298, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Zhang, X. Yong, and M. J. Golin, “The number of spanning trees in circulant graphs,” Discrete Mathematics, vol. 223, no. 1–3, pp. 337–350, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. N. Daoud, “Number of spanning trees of circulant graphs C6 and their applications,” Journal of Mathematics and Statistics, vol. 8, no. 1, pp. 24–31, 2012. View at Google Scholar
  20. S. N. Daoud, “On the complexity of a class of pyramid graphs and Chebyshev polynomials,” Mathematical Problems in Engineering, vol. 2013, Article ID 820549, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. N. Daoud, “Chebyshev polynomials and spanning tree formulas,” International Journal of Mathematical Combinatorics, vol. 4, pp. 68–79, 2012. View at Google Scholar
  22. M. Marcus, A Servy of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston, Mass, USA, 1964.
  23. J. L. Gross and T. W. Tucker, Topological Graph Theory, John Wiley & Sons, New York, NY, USA, 1987. View at MathSciNet
  24. R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  25. D. L. Applegate, R. E. Bixby, V. Chvátal, and W. J. Cook, The Traveling Salesman Problem: A Computational Study, Princeton University Press, 2006. View at MathSciNet